MathSciNet Relay Station
MathSciNet bibliographic data
MR2838085 (2012h:47058) 47B33 (30H20 47B38)
Sharma, Anshu; Sharma, Ajay K. Carleson measures and a class of generalized integration operators on the Bergman space. Rocky Mountain J. Math. 41 (2011), no. 5, 1711–1724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement